# SDR FDEA202412121812

- Difficulty date: December 12, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 47,039 hours, 7,652 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 6491010624
- Part serial: 0368
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER ARRIVAL IN MEMPHIS L1 DOOR VERY DIFFICULT TO  OPEN. DURING T/S AS PER FIM 52-11-00-810-814 FOUND FLUF  AND OTHER DEBRIE HINDERING THE PROPER OPERATION AND  INTERCONNECTION BETWEEN THE GIRT BAR AND THE FWD  GIRT BAR FLOOR FITTING. ALL FLUF AND DEBRIE REMOVED  AND DOOR OPERATION TESTED SATIS FOR NUMEROUS TIMES  AS PER AMM 52-11-00-5. A/C OK FOR SERVICE.    ITEM REOPENED FOR 10 MAN SLIDE/RAFT SERVICEABLE  REMOVAL OF THE AIRPLANE AS PER GMM 7-4-100. A/C OK  FOR SERVICE.
